# SDR HEEA967579

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Mis Mfg
- Location: Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER INSERTS FOR L/H AND R/H TAILBOOM ATTACHMENT SUPPORTS MISLOCATED.  (INSTALLED TOO FAR OFF)
